# SDR SWAA2015072842250

- Difficulty date: July 15, 2015
- Submitted: July 28, 2015
- Operation: Air carrier
- Aircraft: N943AT
- Make and model: Boeing 717-200
- Aircraft serial: 55006
- Aircraft time: 42,930 hours, 29,228 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Part number: 9930538U39
- Condition: Cracked
- Location: Bs 218
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT CUSP WEB CRACKED AT BS 218.  REPAIRED THE CUSP WEB IAW SRM.
